# SDR 05FDEA02349

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT 2 XDLE 309 EXISTING REPAIR ANGLE ON CLOSURE ANGLE.  REPLACE REPAIR PER SRM 57-00-01 FIG 10 VOL 1.
